# SDR AALA201907079016

- Difficulty date: July 6, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 59,749 hours, 26,522 cycles
- System (JASC): 4990 · APU Oil System
- Part: Relief Valve
- Part number: 96821413
- Condition: Damaged
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS OIL SMELL ON A/C PACKS ON DESENT & AND ON THE GROUND WITH ENGINES & APU BLEED. MAINTENANCE ACCOMPLISHED CARD 26L00021001. DETERMINED APU TO BE SOURCE OF ODOR. FOUND BLOCK ASSEMBLY LEAKING ON APU. ***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED APU PRESSURE RELIEF VALVE IAW AMM. PERFORMED CARD 26L00021004, NO SMELL NOTED THIS TIME.*** (CLOSED)
